# SDR VJ9800215

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17453004A
- Condition: Deployed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH PRESSURIZATION IN MANUAL MODE, OXYGEN MASKS DEPLOYED IN BUSINESS CLASS SECTION, FLT ATTENDANT STATIONS AND 8 POSITIONS IN COACH CLASS ON DESCENT FOR LANDING.  REPACKED OXYGEN MASKS AND FLEW AIRCRAFT BELOW FL100 FROM MEM TO ATL.  INSPECTED AIRCRAFT AND NO DEFECTS NOTED; PERFORMED OXYGEN MASK DROP AND ALL MASKS DEPLOYED SUCESSFULLY.
